MAUDE Adverse Event Report: VERAN MEDICAL TECHNOLOGIES, INC. 0.016" STYLET, 1235MM L

VERAN MEDICAL TECHNOLOGIES, INC. 0.016" STYLET, 1235MM L
Model Number INS-5411
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device was returned for evaluation.It was confirmed the stylet was broke.A root cause for the reported failure could not be determined.Veran will continue to monitor field performance for this device.This event is being reported as a corrective action following a retrospective review of complaints in response to an observation from an external inspection.
 
Event or Problem Description
A veran representative was on-site when the following event occurred.When attempting to unclog the 22ga needle (ins-5410 always-on tip tracked 22ga anso flexible needle) using a stylet (ins-5411 0.016" stylet, 1235mml), the stylet broke off leaving half the stylet still in the channel of the needle, making the 22ga needle ineffective for further use.A new 22ga needle was opened to proceed.The procedure was completed with no delay.There was no injury to the patient or user as a result of the reported issue.This report (3007222345-2023-00070) is being submitted for the stylet - ins-5411.The 22ga needle - ins-5410 - is being reported on medwatch 3007222345-2023-00071.

Brand Name
0.016" STYLET, 1235MM L
Common Device Name
STYLET
Manufacturer (Section D)
VERAN MEDICAL TECHNOLOGIES, INC.
1938 innerbelt business center
saint louis MO 63114
Manufacturer (Section G)
VERAN MEDICAL TECHNOLOGIES, INC.
1938 innerbelt business center
saint louis MO 63114
Manufacturer Contact
jennifer andre
1938 innerbelt business center
saint louis, MO 63114
3146598500
MDR Report Key17243329
Report Number3007222345-2023-00070
Device Sequence Number12077280
Product Code JAK
UDI-Device Identifier00815686021191
UDI-Public00815686021191
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K170023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/03/2022
Device Model NumberINS-5411
Device Catalogue NumberINS-5411
Device Lot Number04192191002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/17/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2021
Initial Report FDA Received Date06/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/22/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown